A uniformly valid asymptotic solution of the Navier-Stokes equations
- 16 Downloads
In this paper, problems of the flow over a flat plate in the large Reynolds number case are studied by using the method of multiple scales[1,2]. We have obtained N-order uniformly valid asymptotic solutions of the Navier-Stokes equations.
Key wordsNavier-Stokes equations the potential flow the stream function the boundary correction the method of multiple scales
Unable to display preview. Download preview PDF.
- Jiang, Fu-ru, On the asymptotic solutions for a class of nonlinear reduced wave equations,SCIENTIA SINICA. (Series A), 7 (1983), 239–250.Google Scholar
- Fang, Y. C.A first course in continuum mechanics. Princite-Hall, Inc., Englewood Cliffs, New Jersey (1977).Google Scholar
- Qin Sheng-li and Zhang Ai-shu. On the jumping problems of a circular thin plate with initial deflection.Applied Math. and Meth. 8, 5 (1987), 447–458. (English Edition).Google Scholar
- Qin Sheng-li and Zhang Ai-shu. On the problems of bucking of an annular thin plate.Applied Math. and Meth.,6 2 (1985), 169–183. (English Edition)Google Scholar
- Hermann Schlichting,Boundary-layer Theory, 7th ed. McGraw-Hill, Book Company, New York, (1979).Google Scholar
- Tian Ji-wei and Gao Zhi,Scientia Sinica, (Series A), 3 (1992), 282–292. (in Chinese)Google Scholar